# SDR ZP7A20120808001

- Difficulty date: August 8, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N103JL
- Make and model: Lear 31
- Aircraft serial: 026
- Aircraft time: 7,660 hours, 6,887 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 660841610
- Condition: Failed
- Location: Master Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN THE DESCENT PORTION OF THIS FLIGHT, THE FIRE T HANDLES, BOTH FIRE EXTINGUISHER ARMED LIGHTS, BOTH MASTER CAUTION WARNING LIGHTS, SECONDARY INVERTER LIGHT, AND A SPARE WARNING LIGHT ALL ILLUMINATED AT THE SAME TIME.  CREW OBSERVED NORMAL ENGINE INDICATIONS (ITT, OIL TEMP, ETC), FOLLOWED THE CHECKLIST FOR THE SECONDARY INVERTER (WHICH DIDN'T CHANGE THE SITUATION), AND CAME TO THE CONCUSION THAT THESE WERE ERRONEOUS INDICATIONS.  CREW LANDED SAFELY.  MX TROUBLESHOT THE ISSUE AND DETERMINED THAT THE MASTER WARNING CONTROL UNIT HAD FAILED.  MX REPLACED THE MASTER WARNING CONTROL UNIT WHICH CLEARED THE DISCREPANCY.  NO FURTHER ISSUES WITH THE INDICATION SYSTEM HAVE BEEN NOTED.
